# SDR DALA2015022601682

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT DECK PLATE CORRODED STA 1715, LBL 13.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM.
